# SDR USAA010233

- Difficulty date: February 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1.5 INCH, STATION 294.5, 12 INCHES LEFT OF CENTER.  FILLED VOID WITH SEALANT PER EA 69083.  (M)
